Alert archive / West Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, WV

October 25, 20214 counties in West Virginia

NWS Charleston, WV issued this special weather statement at Oct 25, 2021, 7:47 PM EDT for 4 counties in West Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 25, 2021, 7:47 PM EDT (23:47 UTC)
Expired
Oct 25, 2021, 8:15 PM EDT
In force
28 min
Issued by
NWS Charleston, WV
Hail
0.00 in
Wind
40

Counties Boone County, WV, Kanawha County, WV, Logan County, WV, Mingo County, WV

The radar

The Charleston,WV radar (KRLX), 29 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1208 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

580 
WWUS81 KRLX 252347
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
747 PM EDT Mon Oct 25 2021
 
WVZ013-015-024>027-260015-
Clay WV-Boone WV-Kanawha WV-Lincoln WV-Logan WV-Mingo WV-
747 PM EDT Mon Oct 25 2021

...Strong thunderstorms will impact portions of Kanawha, central
Mingo, southeastern Lincoln, Logan, west central Clay and Boone
Counties through 815 PM EDT...

At 747 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Charleston to near Holden. Movement was
east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Charleston, Madison, Logan, South Charleston, Dunbar, Chesapeake,
Marmet, Belle, Chapmanville, Clendenin, Cedar Grove, East Bank,
Glasgow, Man, Pratt, Delbarton, Van, Pinch, Mount Gay-Shamrock and
Mallory.

This includes the following highways...
 Interstate 79 between mile markers 1 and 11.
 Interstate 77 in West Virginia between mile markers 96 and 108.
 Interstate 64 in West Virginia between mile markers 53 and 57.
 West Virginia Turnpike between mile markers 75 and 95.
 Route 119 between mile markers 14 and 63, and between mile markers
69 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Brief torrential rainfall is also occurring with these storms and 
may lead to ponding and low visibility. Do not drive your vehicle 
through flooded roadways.

&&

LAT...LON 3843 8168 3856 8107 3777 8168 3775 8176
      3772 8172 3771 8223
TIME...MOT...LOC 2347Z 260DEG 29KT 3839 8165 3779 8211 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

12

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Oct 25, 6:17 PM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Oct 25, 6:17 PM EDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
617 PM EDT Mon Oct 25 2021

.SYNOPSIS...
Two rounds of showers and storms today ahead of and along a cold
front. High pressure and dry Wednesday. Upper level low brings
showers Thursday into the weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 600 PM Monday...

The entire forecast remains on track. The recent line of
showers is currently exiting the eastern mountains to the east,
although showers still remain in the northeast mountains. The
second feature, a squall line to the west, is draped across the
Ohio River Valley and moving relatively fast toward the east.
Right now, there is not much in the way of thunderstorm
activity, but there has been some observed lightning in the past
hour. The stronger energy is more toward the northern half
while the southern half of the line is rather weaker and
unorganized. After this feature moves across the rest of the
area, lingering showers will remain along the mountains into
Tuesday with the rest of the area remaining dry.

As of 1230 PM Monday...

Initial band of showers moving east through the CWA at this
time. Additional line associated with cold front to the west,
and entering western Ohio counties. Initial line should just
contain brief gusty showers, with gusts generally in the teens
to lower 20 mph, and light to moderate rain. Latest thinking is
any severe weather that may occur with initial line should be to
the east of our CWA based on timing. There however is still a
possibility that storms associated with the cold front and upper
trough/low later this evening could contain strong gusty winds
despite a lack of instability, as strong forcing, along with
deep layer shear of 30-50 kts and low level turning of
winds/brief spin up possibility exist out ahead of the front.
However, chances are fairly low and the threat is isolated.

Cold front will move east of the area late tonight, with
lingering showers and low clouds for Tuesday. In addition, gusty
winds are expected on Tuesday with low pressure remaining in
vicinity of the region. There will be little overall diurnal
change in temperatures tomorrow in these conditions. In
addition, there is a small possibility of a few flakes across
the higher terrain late Tuesday as moisture wraps around the
back side of the low to our east.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 205 PM Monday...

A high pressure system will build into the area Tuesday night.
This will bring an end to any remaining precipitation.
Depending on how quickly skies clear and winds die off, could
see some pockets of frost in northeastern Kentucky and
southwestern Virginia.

The high pressure system will then provide dry and cool weather
as it slides across the area on Wednesday.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 1210 PM Monday...

An upper level low pressure system will begin affecting the area
on Thursday. Models initially in fairly good agreement with
this system as it slowly moves across the region Thursday into
Saturday, bringing rounds of rain/showers to the area.
Differences start to emerge Saturday night into Sunday, with
models varying on the timing of the system pulling out of the
region.

&&

.AVIATION /22Z MONDAY THROUGH SATURDAY/...
As of 125 PM Monday...

Line of showers moving east across WV and VA through 22Z, with
brief/local MVFR restrictions. An additional line of showers
and thunderstorms associated with a cold front is expected to
sweep west to east across the area in the 21Z through 03Z time
frame. Brief MVFR/IFR restrictions and gusty winds are possible
with this line of convection. Otherwise, gradual lowering of
ceilings behind the front, typically after 00Z-02Z, with
widespread low MVFR/IFR conditions developing and lingering
through the remainder of the TAF period.

In addition, gusty west to northwesterly winds will gradually
take hold behind the front, with sustained winds in the lower
teens and gusts in the upper teens to lower 20 kt range
expected, except across the mountains where gusts in the 20 to
30 kt range are expected.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z WEDNESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing of widespread low MVFR/IFR
conditions tonight may vary from forecast. Timing of convection
this evening may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
EDT 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
CRW CONSISTENCY  H    H    M    H    H    H    M    M    M    H    H    H
HTS CONSISTENCY  M    H    H    H    H    H    M    M    M    L    L    H
BKW CONSISTENCY  H    M    H    H    H    M    M    M    H    M    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    M    H    L    M    M
PKB CONSISTENCY  H    M    H    H    H    M    M    H    M    H    H    H
CKB CONSISTENCY  H    H    H    H    M    H    H    M    H    H    H    H

AFTER 00Z WEDNESDAY...
Local IFR stratus may linger across the mountains Tuesday
afternoon and evening. IFR possible Friday night into Saturday
in low clouds and rain.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...RPY/SL
NEAR TERM...SL/JZ
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...SL
Hazardous weather outlook, Oct 25, 12:44 PM EDT, 7 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1244 PM EDT Mon Oct 25 2021

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-261645-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1244 PM EDT Mon Oct 25 2021

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are expected Monday evening with the approach of a cold
front. Some storms could be strong, with damaging winds, and a brief
tornado possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Oct 25, 5:43 PM EDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Charleston WV
543 PM EDT Mon Oct 25 2021

OHZ067-075-083>087-WVZ006-007-252215-
Jackson OH-Athens OH-Meigs OH-Morgan OH-Gallia OH-Lawrence OH-
Vinton OH-Mason WV-Cabell WV-
543 PM EDT Mon Oct 25 2021

...Strong thunderstorms will impact portions of northwestern Meigs,
Gallia, eastern Jackson, southwestern Morgan, eastern Vinton, Athens,
Lawrence, northwestern Mason and north central Cabell Counties
through 615 PM EDT...

At 542 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Hope State Park to Lake Vesuvius.
Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Athens, Ironton, Wellston, Nelsonville, Point Pleasant, Gallipolis,
Glouster, Mcarthur, Oak Hill, Rio Grande, Albany, Rutland, Lake Hope
State Park, Lake Vesuvius, Gallia, Vernon, Waterloo, Middleport,
Worthington and Chauncey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Brief torrential rainfall is also occurring with these storms and
may lead to localized flooding. Do not drive your vehicle through
flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3962 8184 3855 8225 3854 8270 3856 8274
      3939 8243 3939 8229 3947 8228 3947 8217
      3953 8216 3955 8204 3957 8204
TIME...MOT...LOC 2142Z 259DEG 27KT 3942 8234 3862 8265

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Oct 25, 6:11 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Charleston WV
611 PM EDT Mon Oct 25 2021

KYZ103-105-OHZ086-087-WVZ005>007-252245-
Boyd KY-Lawrence KY-Gallia OH-Lawrence OH-Mason WV-Wayne WV-
Cabell WV-
611 PM EDT Mon Oct 25 2021

...Strong thunderstorms will impact portions of southeastern Boyd,
Lawrence, southeastern Gallia, southeastern Lawrence, southwestern
Mason, Cabell and Wayne Counties through 645 PM EDT...

At 609 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Lake Vesuvius to Martha.
Movement was east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Huntington, Ashland, Louisa, Wayne, Chesapeake, Proctorville, Blaine,
Beech Fork State Park, Yatesville Lake State Park, Barboursville,
Kenova, Milton, Catlettsburg, Ceredo, Fort Gay, Ona, Burnaugh,
Martha, Durbin and Ulysses.

This includes the following highways...
 Interstate 64 in Kentucky between mile markers 187 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Brief torrential rainfall is also occurring with these storms and
may lead to ponding and low visibility. Do not drive your vehicle
through flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3860 8252 3874 8194 3862 8202 3861 8206
      3857 8206 3795 8251 3796 8254 3795 8258
      3793 8259 3793 8276 3797 8283 3800 8294
TIME...MOT...LOC 2209Z 259DEG 26KT 3856 8249 3800 8288

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Oct 25, 6:13 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Charleston WV
613 PM EDT Mon Oct 25 2021

OHZ067-075-076-085-252245-
Washington OH-Athens OH-Meigs OH-Morgan OH-
613 PM EDT Mon Oct 25 2021

...Strong thunderstorms will impact portions of Meigs, western
Washington, southern Morgan and Athens Counties through 645 PM EDT...

At 613 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Glouster to near Rutland. Movement was
east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Athens, Pomeroy, Glouster, Beverly, Albany, Coolville, Rutland,
Chesterhill, Tuppers Plains, Chester, Chauncey, Stockport,
Jacksonville, Trimble, Amesville, Stroud Run State Park, Dyesville,
Darwin, Salem Center and Harrisonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Brief torrential rainfall is also occurring with these storms and
may lead to ponding and low visibility. Do not drive your vehicle
through flooded roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3967 8164 3966 8159 3962 8159 3907 8182
      3900 8216 3901 8232 3948 8212 3969 8165
TIME...MOT...LOC 2213Z 247DEG 32KT 3945 8207 3907 8223

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Oct 25, 6:45 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Charleston WV
645 PM EDT Mon Oct 25 2021

KYZ105-WVZ005>007-013>015-024-025-252315-
Lawrence KY-Mason WV-Kanawha WV-Lincoln WV-Logan WV-Mingo WV-
Wayne WV-Cabell WV-Putnam WV-
645 PM EDT Mon Oct 25 2021

...Strong thunderstorms will impact portions of southeastern
Lawrence, southern Mason, Cabell, northwestern Kanawha, northwestern
Mingo, Putnam, Lincoln, northwestern Logan and Wayne Counties through
715 PM EDT...

At 644 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Milton to near Job. Movement was east at
30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Nitro, Winfield, Hamlin, St. Albans, Hurricane, Barboursville,
Milton, Eleanor, Buffalo, Poca, Ranger, Ona, Culloden, Hode,
Spurlockville, Tornado, Harts, Gill, East Lynn Lake and Kiahsville.

This includes Interstate 64 in West Virginia between mile markers 17
and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Brief torrential rainfall is also occurring with these storms and
may lead to ponding and low visibility. Do not drive your vehicle
through flooded roadways.

&&

LAT...LON 3859 8222 3861 8206 3866 8196 3869 8175
      3860 8167 3850 8174 3847 8172 3845 8177
      3790 8215 3787 8241 3796 8254 3795 8258
      3788 8262
TIME...MOT...LOC 2244Z 264DEG 28KT 3850 8219 3800 8253

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Oct 25, 7:14 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Charleston WV
714 PM EDT Mon Oct 25 2021

WVZ005-013-015-024>026-252345-
Boone WV-Kanawha WV-Lincoln WV-Logan WV-Mingo WV-Wayne WV-
714 PM EDT Mon Oct 25 2021

...Strong thunderstorms will impact portions of west central Kanawha,
northwestern Mingo, Lincoln, northwestern Logan, southeastern Wayne
and northwestern Boone Counties through 745 PM EDT...

At 713 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hamlin to near Warfield. Movement was east
at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Charleston, Madison, Logan, South Charleston, Marmet, Chapmanville,
Ranger, Mount Gay-Shamrock, Spurlockville, Harts, Chief Logan State,
Holden, Gill, Alum Creek, Julian, Danville, West Logan, Kermit,
Mitchell Heights and Mount Gay.

This includes the following highways...
 West Virginia Turnpike between mile markers 91 and 94.
 Route 119 between mile markers 16 and 72.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Brief torrential rainfall is also occurring with these storms and
may lead to ponding and low visibility. Do not drive your vehicle
through flooded roadways.

&&

LAT...LON 3827 8211 3828 8201 3827 8199 3828 8198
      3831 8154 3778 8191 3778 8234 3779 8234
      3780 8238 3782 8238 3781 8240 3783 8240
      3784 8241
TIME...MOT...LOC 2313Z 261DEG 32KT 3822 8209 3786 8234

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

12
Special weather statement, Oct 25, 7:47 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
747 PM EDT Mon Oct 25 2021

WVZ013-015-024>027-260015-
Clay WV-Boone WV-Kanawha WV-Lincoln WV-Logan WV-Mingo WV-
747 PM EDT Mon Oct 25 2021

...Strong thunderstorms will impact portions of Kanawha, central
Mingo, southeastern Lincoln, Logan, west central Clay and Boone
Counties through 815 PM EDT...

At 747 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Charleston to near Holden. Movement was
east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Charleston, Madison, Logan, South Charleston, Dunbar, Chesapeake,
Marmet, Belle, Chapmanville, Clendenin, Cedar Grove, East Bank,
Glasgow, Man, Pratt, Delbarton, Van, Pinch, Mount Gay-Shamrock and
Mallory.

This includes the following highways...
 Interstate 79 between mile markers 1 and 11.
 Interstate 77 in West Virginia between mile markers 96 and 108.
 Interstate 64 in West Virginia between mile markers 53 and 57.
 West Virginia Turnpike between mile markers 75 and 95.
 Route 119 between mile markers 14 and 63, and between mile markers
69 and 80.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Brief torrential rainfall is also occurring with these storms and
may lead to ponding and low visibility. Do not drive your vehicle
through flooded roadways.

&&

LAT...LON 3843 8168 3856 8107 3777 8168 3775 8176
      3772 8172 3771 8223
TIME...MOT...LOC 2347Z 260DEG 29KT 3839 8165 3779 8211

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

12

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 6:11 PM EDTSpecial Weather StatementRLXCabell, Wayne34 min
Oct 25, 6:45 PM EDTSpecial Weather StatementRLXCabell, Lincoln, Putnam, Wayne30 min
Oct 25, 7:14 PM EDTSpecial Weather StatementRLXLincoln, Logan31 min
Oct 25, 7:51 PM EDTSpecial Weather StatementRLXCalhoun, Roane24 min
Oct 25, 5:19 PM EDTSpecial Weather StatementRLXJackson, Lawrence, Vinton26 min
Oct 25, 5:43 PM EDTSpecial Weather StatementRLXAthens, Gallia, Lawrence32 min
Oct 25, 6:13 PM EDTSpecial Weather StatementRLXAthens, Meigs32 min

Nearby

Special Weather Statements in West Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.